Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 8:18 PM EDT for 5 counties in Georgia. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 8:18 PM EDT (00:18 UTC)
- Expired
- Apr 10, 2025, 8:48 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:39 PM EDT | HAIL 1 | 1 Ne Sugar Hill, GA | Quarter sized hail reported near Drake Street and Swimming Pool Road. |
| Apr 10, 8:51 PM EDT | TSTM WND DMG | 1 S Berkeley Lake, GA | Tree down in road on Peachtree Industrial Road near S Blakely Lake Rd. |
| Apr 10, 8:51 PM EDT | TSTM WND DMG | 3 Nnw Norcross, GA | Tree down on Allenhurst Dr near Broxton Cir NW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
026
WUUS52 KFFC 110018
SVRFFC
GAC057-117-121-135-139-110100-
/O.NEW.KFFC.SV.W.0110.250411T0018Z-250411T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
818 PM EDT Thu Apr 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherokee County in north central Georgia...
Central Forsyth County in north central Georgia...
Northern Gwinnett County in north central Georgia...
Southwestern Hall County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 900 PM EDT.
* At 818 PM EDT, severe thunderstorms were located along a line
extending from Rest Haven to Sweat Mountain, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Drew, Duluth, Suwanee, Rest Haven, Buford Dam-Lake Lanier Parks,
Johns Creek, Brookwood, Alpharetta, Lake Lanier Islands, Hog
Mountain, Berkeley Lake, Cumming, Birmingham, Buford, Aqualand
Park, Roswell, Peachtree Corners, Sugar Hill, Mountain Park, and
Flowery Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3417 8385 3414 8382 3399 8387 3395 8427
3397 8434 3395 8435 3401 8440 3402 8440
3405 8442 3407 8442 3407 8447 3412 8452
3429 8404
TIME...MOT...LOC 0018Z 298DEG 16KT 3416 8396 3408 8447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
309
WWUS52 KFFC 110024
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
824 PM EDT Thu Apr 10 2025
GAC057-117-121-135-139-110100-
/O.CON.KFFC.SV.W.0110.000000T0000Z-250411T0100Z/
Cherokee GA-Forsyth GA-Gwinnett GA-Hall GA-Fulton GA-
824 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN CHEROKEE...CENTRAL FORSYTH...NORTHERN GWINNETT...
SOUTHWESTERN HALL AND NORTHEASTERN FULTON COUNTIES...
At 823 PM EDT, severe thunderstorms were located along a line
extending from near Rest Haven to Sweat Mountain, moving southeast at
20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Drew, Duluth, Suwanee, Rest Haven, Buford Dam-Lake Lanier Parks,
Johns Creek, Brookwood, Alpharetta, Lake Lanier Islands, Hog
Mountain, Berkeley Lake, Cumming, Birmingham, Buford, Aqualand Park,
Roswell, Peachtree Corners, Sugar Hill, Mountain Park, and Flowery
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3417 8385 3414 8382 3399 8387 3395 8427
3397 8434 3395 8435 3401 8440 3402 8440
3405 8442 3407 8442 3407 8447 3412 8452
3429 8404
TIME...MOT...LOC 0023Z 298DEG 16KT 3415 8394 3407 8445
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$335
WWUS52 KFFC 110048
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Thu Apr 10 2025
GAC057-117-121-135-139-110058-
/O.CAN.KFFC.SV.W.0110.000000T0000Z-250411T0100Z/
Cherokee GA-Forsyth GA-Gwinnett GA-Hall GA-Fulton GA-
848 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE...
CENTRAL FORSYTH...NORTHERN GWINNETT...SOUTHWESTERN HALL AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail is
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central Georgia.
&&
LAT...LON 3417 8385 3414 8382 3399 8387 3395 8427
3397 8434 3395 8435 3401 8440 3402 8440
3405 8442 3407 8442 3407 8447 3412 8452
3429 8404
TIME...MOT...LOC 0045Z 298DEG 16KT 3410 8383 3402 8434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:12 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 10, 8:12 PM EDT, 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 812 PM EDT Thu Apr 10 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 232 PM EDT Thu Apr 10 2025 A cold front will move south across the CWA overnight and into tomorrow. Ahead of the frontal passage, scattered to numerous showers and thunderstorms are expected across much of north and central portions of GA this afternoon and evening. The hi-res models continue to be pretty consistent with the timing and with the general trends. A weak line of scattered showers and isolated thunderstorms will continue to move across northern portions of the state early this afternoon. A second, stronger and more organized, wave of convection is likely later this afternoon into the evening hours. The organized convection axis has shifted somewhat south from yesterday's runs...mainly along a path between metro ATL and Columbus and areas southeast. Afternoon/evening storms will have modest CAPE values (good heating/50s dewpoints) and steep lapse rates. Forecast soundings also show a decent inverted V structure, good for gusty storms. Still expecting large hail and damaging wind gusts as the primary severe weather hazards. Models continue to weaken the secondary wave of storms as it moves into central portions of GA this evening. Seems reasonable with the loss of heating and getting away from the main dynamic forcing to the north. Upper moves across the TN valley tomorrow. Models do tend to underestimate the amount of cloud cover as these types of systems move by, so have upped the sky grids a bit to compensate. Also, some scattered shra possible as the low may provide just enough lift. NListemaa && .LONG TERM... (Saturday morning through next Wednesday) Issued at 232 PM EDT Thu Apr 10 2025 Key Messages: - The potential exists for overnight frost formation north of Interstate 85 and patchy sub freezing temperatures in the mountains this weekend. - Dry weather is favored in the region between Saturday and Thursday. This Weekend: An area of surface high pressure will build into the Southeast over the weekend. This will combine with dry northwest flow aloft to produce fairs skies, mild temperatures and dry weather. Weakening surface pressure gradients should also lead to lighter winds in the region (especially on Sunday). Radiational cooling should be significant both Friday night and Saturday night and this may lead to some frost/freeze concerns across northern Georgia. On Saturday morning it looks like the coolest temperatures will be limited to the sheltered areas in the mountains of northeast Georgia. Then on Sunday morning the potential for at least Frost Advisory level conditions exists along and north of Interstate 85. For the northeast Georgia mountains there is a 50% chance of a Frost Advisory (overnight lows below 36 degrees) Friday night into Saturday morning, and a 50% chance of a Freeze Warning (overnight lows below 32 degrees) Saturday night and Sunday morning. Along and north of Interstate 85 there is a 40% chance of a Frost Advisory Saturday night and Sunday morning. High temperatures will struggle on Saturday due to continued northwest winds and the resulting CAA. As a consequence afternoon high temperatures should wallow in the lower 60s across north Georgia and claw their way into the upper 60s in central Georgia. High temperatures of this magnitude would be 7 to 12 degrees colder than seasonal averages. A transition to westerly winds, continued low relative humidity and sunshine should allow high temperatures to climb to within 1-3 degrees of seasonal averages on Sunday. Everywhere except the mountains can anticipate afternoon highs in the 70s. Considerations for Next Week: An upper level trough tracking through the Great Lakes early next week should bring southerly winds and WAA back to Georgia. Temperatures should respond accordingly by rising into the lower 80s Monday afternoon. Attention then turns to a potential cold frontal passage Tuesday or Tuesday night. This may lead to midweek temperature declines, with 70s favored on Wednesday. Trends in the GEFS and EPS guidance continue to pull back on the rain chances, with more than 90% of ensemble members keeping rain amounts under 0.10 inches in north Georgia. The odds of accumulating precipitation in central Georgia are less than 5%. Albright && .AVIATION... (00Z TAFS) Issued at 742 PM EDT Thu Apr 10 2025 Severe thunderstorms are moving SSE across north Georgia along and north of I-20. Hail -- some large -- is occurring with these storms. Expect convection to continue for the next several hours. Have a TEMPO for TSRA at ATL and the other metro sites until 04z, at AHN 01z-05z, and at MCN and CSG 04z-08z as the convection shifts southward. Gusty, erratic winds can be expected in TSRA. Mid-level ceilings (from ~4 kft to ~10 kft) are expected after the convection overnight with FEW/SCT MVFR clouds possible. //ATL Confidence...00Z Update... Medium confidence on ceilings overnight into tomorrow (Friday) morning. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 50 67 43 66 / 70 30 30 0 Atlanta 52 65 44 64 / 70 40 40 0 Blairsville 44 57 36 59 / 60 30 30 0 Cartersville 47 63 39 63 / 70 30 30 0 Columbus 53 71 46 68 / 60 30 30 0 Gainesville 49 63 43 65 / 70 30 30 0 Macon 54 71 47 69 / 60 20 20 0 Rome 47 63 41 63 / 70 30 30 0 Peachtree City 49 67 41 65 / 60 40 40 0 Vidalia 57 75 50 71 / 30 10 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...Martin
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 520 PM EDT Thu Apr 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 520 PM EDT Thu Apr 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for much of north Georgia and portions of central Georgia until midnight tonight. The primary hazards with any severe storms will be damaging wind gusts up to 60 mph and quarter to golf ball sized hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are expected Friday afternoon. A couple strong storms with pea to penny size hail are possible between 2 PM and 8 PM. Frost and freeze conditions may develop in northeast Georgia on Friday night. On Saturday night, these conditions may spread to all areas north of Interstate 85. Those with outdoor vegetation that is sensitive to freezing temperatures should monitor the forecast closely. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 10, 7:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT Thu Apr 10 2025
GAZ034-035-110030-
Barrow GA-Gwinnett GA-
757 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of west central Barrow
and northeastern Gwinnett Counties through 830 PM EDT...
At 757 PM EDT, a strong thunderstorm was over Hog Mountain, or 8
miles north of Lawrenceville, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sugar Hill, Suwanee, County Line, Carl, Auburn, Dacula, Hog Mountain,
Buford, Winder, Duluth, Braselton, and Lawrenceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3406 8374 3399 8373 3396 8382 3400 8413
3403 8412 3405 8410 3406 8411 3416 8408
3415 8406
TIME...MOT...LOC 2357Z 265DEG 20KT 3407 8394
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 10, 8:01 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
801 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Hail 3 S Emerson 34.08N 84.75W
04/10/2025 E2.00 Inch Paulding GA Public
Hen egg sized hail reported near Dabbs
Bridge Road and Dripping Rock Trail.
&&Local storm report, Apr 10, 8:03 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
803 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Hail 2 SE GEORGE WASHINGTON 34.11N 84.65W
04/10/2025 E1.75 Inch Cherokee GA Public
Golf ball sized hail reported near Kellogg
Creek Road and New Hope Road.
&&Special weather statement, Apr 10, 8:06 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Thu Apr 10 2025
GAZ044-053>055-110030-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
806 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta, south central Clayton and southern Fulton
Counties through 830 PM EDT...
At 806 PM EDT, a strong thunderstorm was over Madras, or near Newnan,
moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Brooks, Fayetteville, Starrs Mill, Woolsey, Palmetto, Tyrone, Inman,
Peachtree City, Senoia, Cannongate, Jw Smith Reservoir, Sandy Creek,
Lake Horton, Thomas Crossroads, Madras, Newnan, Fairburn, and City of
South Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and west central Georgia.
&&
LAT...LON 3359 8473 3345 8437 3339 8435 3335 8435
3335 8439 3332 8439 3326 8445 3341 8479
TIME...MOT...LOC 0006Z 283DEG 35KT 3344 8470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 10, 8:07 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
807 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Hail 1 NW Woodstock 34.11N 84.54W
04/10/2025 E1.50 Inch Cherokee GA Trained Spotter
Ping pong ball sized hail reported near
Ridge Valley and Old Deerfield Lane.
&&Special weather statement, Apr 10, 8:08 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Thu Apr 10 2025
GAZ002-004-005-011-012-019-110045-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
808 PM EDT Thu Apr 10 2025
...A strong thunderstorm will impact portions of southwestern Murray,
northeastern Floyd, south central Whitfield, southeastern Walker,
Gordon and northeastern Chattooga Counties through 845 PM EDT...
At 808 PM EDT, a strong thunderstorm was over Lake Marvin, or 9 miles
northwest of Calhoun, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sonoraville, Calhoun, Oostanaula, Sugar Valley, Redbud, Lake Marvin,
Resaca, Nickelsville, Audubon, and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.
&&
LAT...LON 3457 8519 3468 8511 3462 8479 3447 8474
3440 8494
TIME...MOT...LOC 0008Z 296DEG 24KT 3459 8506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:06 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Apr 10, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee | 39 min |
| Apr 10, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Apr 10, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 29 min |
| Apr 10, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Haralson and 2 more | 42 min |
| Apr 10, 8:35 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 25 min |
| Apr 10, 8:43 PM EDT | Special Weather Statement | FFC | Barrow, Clarke | 47 min |
| Apr 10, 8:57 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 48 min |
| Apr 10, 9:03 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Apr 10, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 7 more | 50 min |
| Apr 10, 9:21 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 24 min |
| Apr 10, 9:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Crawford, Henry, Jasper, Jones, Lamar and 7 more | 40 min |
| Apr 10, 9:56 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 34 min |
| Apr 10, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Apr 10, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 46 min |
| Apr 10, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 31 min |
| Apr 10, 10:36 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Taylor, Troup | 24 min |
| Apr 10, 11:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Apr 10, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Houston, Johnson, Laurens, Twiggs and 2 more | 37 min |
| Apr 10, 11:42 PM EDT | Special Weather Statement | FFC | Bleckley, Johnson, Laurens | 48 min |
| Apr 11, 12:08 AM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Apr 11, 12:14 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 46 min |
| Apr 11, 2:22 PM EDT | Freeze Watch | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 24 hr |
| Apr 11, 3:35 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Apr 11, 3:38 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Apr 11, 4:05 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Apr 11, 4:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Apr 11, 4:52 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Apr 11, 5:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 11, 5:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Apr 11, 6:14 PM EDT | Special Weather Statement | FFC | Lamar | 31 min |
| Apr 11, 6:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.